# SDR ABXA010114

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 51,479 hours, 49,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99234343
- Condition: Corroded
- Location: Fuselage
- Part time: 51,479 hours, 49,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 5114 CUT OUT HAD CORROSION AROUND NUT PLATES AND BULGED BETWEEN SKIN AND DOUBLER.  MAINTENANCE INSPECTED AND REPLACED THE INTERNAL DOUBLER IAW DOUGLAS DRAWING 9923434 AND DC-9 SRM.
